MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML

Medline Industries, LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Catalog Number DYND15205
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drain bag was "torn on side.".
 
Additional Manufacturer Narrative
The reported failure was described as a drain bag torn on side and an "amazon customer w torn drainage connection right out of bag." medline quality received a photograph of the reported product and did not receive a sample; visual assessment of the provided photograph revealed a tear by the connection port of the drain bag.The reported issue was verified by visual assessment of the provided photograph, thus confirming the complaint.Based on the provided image and description of the issue, the likely root cause is external damage to product during production, storage or transport; medline urology qa has logged and trended this issue and will continue to monitor going forward.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,ANTI-REFLUX TOWER,2000ML
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50915126
Report Number1417592-2026-51960
Device Sequence Number14800930
Product Code KNX
UDI-Device Identifier40080196828686
UDI-Public40080196828686
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND15205
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown